Representation and convergence of multivalued Aumann-Pettis integrable regular martingales

Authors

  • Nordine LATIFI University Moulay Ismail, Higher School of Technology, Laboratory LMI, FSM, Meknes, Morocco
  • Mohamed EL HARAMI University Moulay Ismail, Higher School of Technology, Laboratory LMI, FSM, Meknes, Morocco

DOI:

https://doi.org/10.19139/soic-2310-5070-4029

Keywords:

Random sets, Pettis integration, Pettis conditional expectation, Set-valued martingale, Mosco and linear tpologies

Abstract

In this paper, we explore the multivalued Aumann-Pettis integrable regular martingales. To begin with, we prove a representation theorem for the conditional expectation of random sets which is Aumann-Pettis integrable . Afterwards, we derive a representation theorem for regular martingales which is Aumann-Pettis integrable . Ultimately, with the help of these representations, we prove the convergence of these martingales in the Mosco sense and in the linear topology.

Downloads

Published

2026-10-21

How to Cite

LATIFI, N., & EL HARAMI, M. (2026). Representation and convergence of multivalued Aumann-Pettis integrable regular martingales. Statistics, Optimization & Information Computing, 16(6), 6396–6411. https://doi.org/10.19139/soic-2310-5070-4029

Issue

Section

Research Articles

Categories